# SDR AALA2019081549001

- Difficulty date: August 13, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 17,641 hours, 6,840 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Fitting
- Condition: Out Of Tolerance
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS L1 DOOR HARD TO OPEN, MIGRATED BUSHING. REMOVED AND REPLACED FWD L/H DOOR UPPER SUPPORT ARM FITTING IAW AMM 52-11-31. COMPLIED WITH INSPECTION IAW AMM 05-51-29. VERIFIED CORRECT DOOR OPERATION AND ADJUSTMENT IAW AMM 52-10-00 AND 52-11-00-820-001-A.
